# SDR 98FDEA00541

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 48264
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Departed
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

98-214 - LT WING NR 1 SLAT WING TO BODY FAIRING DEPARTED A/C ON ROTATION OUT OF MEM.
